# SDR HEEA062808

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681117
- Condition: Failed
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR TACHOMETER SLOW TO REACH 100 PERCENT.
